Fabio Punzo
Fabio Punzo
Associate Professor in Mathematical Analysis, Politecnico di Milano
כתובת אימייל מאומתת בדומיין polimi.it
כותרת
צוטט על ידי
צוטט על ידי
שנה
On the Cauchy problem for a general fractional porous medium equation with variable density
F Punzo, G Terrone
Nonlinear Analysis: Theory, Methods & Applications 98, 27-47, 2014
512014
Criteria for well-posedness of degenerate elliptic and parabolic problems
MA Pozio, F Punzo, A Tesei
Journal de mathématiques pures et appliquées 90 (4), 353-386, 2008
262008
Fractional porous media equations: existence and uniqueness of weak solutions with measure data
G Grillo, M Muratori, F Punzo
Calculus of Variations and Partial Differential Equations 54 (3), 3303-3335, 2015
252015
Existence and nonexistence of patterns on Riemannian manifolds
C Bandle, F Punzo, A Tesei
Journal of Mathematical Analysis and Applications 387 (1), 33-47, 2012
252012
On the Cauchy problem for nonlinear parabolic equations with variable density
F Punzo
Journal of Evolution Equations 9 (3), 429-447, 2009
242009
Uniqueness and nonuniqueness of solutions to parabolic problems with singular coefficients
MA Pozio, F Punzo, A Tesei
Discrete & Continuous Dynamical Systems-A 30 (3), 891, 2011
222011
Uniqueness of solutions to degenerate elliptic problems with unbounded coefficients
F Punzo, A Tesei
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 26 (5), 2001-2024, 2009
212009
Nonexistence of solutions to parabolic differential inequalities with a potential on Riemannian manifolds
P Mastrolia, DD Monticelli, F Punzo
Mathematische Annalen 367 (3-4), 929-963, 2017
202017
On the asymptotic behaviour of solutions to the fractional porous medium equation with variable density
G Grillo, M Muratori, F Punzo
arXiv preprint arXiv:1403.5293, 2014
202014
Blow-up of solutions to semilinear parabolic equations on Riemannian manifolds with negative sectional curvature
F Punzo
Journal of Mathematical Analysis and Applications 387 (2), 815-827, 2012
172012
Approximation of solutions to multidimensional parabolic equations by approximate approximations
F Lanzara, V Maz'ya, G Schmidt
Applied and Computational Harmonic Analysis 41 (3), 749-767, 2016
16*2016
Nonexistence results for elliptic differential inequalities with a potential on Riemannian manifolds
P Mastrolia, DD Monticelli, F Punzo
Calculus of Variations and Partial Differential Equations 54 (2), 1345-1372, 2015
142015
The porous medium equation with measure data on negatively curved Riemannian manifolds
G Grillo, M Muratori, F Punzo
arXiv preprint arXiv:1507.08883, 2015
142015
The existence of patterns on surfaces of revolution without boundary
F Punzo
Nonlinear Analysis: Theory, Methods & Applications 77, 94-102, 2013
142013
Well-posedness of the Cauchy problem for nonlinear parabolic equations with variable density in the hyperbolic space
F Punzo
Nonlinear Differential Equations and Applications NoDEA 19 (4), 485-501, 2012
142012
Uniqueness and non-uniqueness of solutions to quasilinear parabolic equations with a singular coefficient on weighted Riemannian manifolds
F Punzo
Asymptotic Analysis 79 (3-4), 273-301, 2012
142012
On the stability of solutions of semilinear elliptic equations with Robin boundary conditions on Riemannian manifolds
C Bandle, P Mastrolia, DD Monticelli, F Punzo
SIAM Journal on Mathematical Analysis 48 (1), 122-151, 2016
132016
Front propagation for nonlinear diffusion equations on the hyperbolic space
H Matano, F Punzo, A Tesei
Journal of the European Mathematical Society 17 (5), 1199-1227, 2015
132015
Conditions at infinity for the inhomogeneous filtration equation
G Grillo, M Muratori, F Punzo
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 31 (2), 413-428, 2014
132014
Support properties of solutions to nonlinear parabolic equations with variable density in the hyperbolic space
F Punzo
Discrete & Continuous Dynamical Systems-S 5 (3), 657, 2012
122012
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20